MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562321
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium oval stiff snare was used to resect a 0.6cm polyp in the descending colon during an intestinal polyp removal procedure performed on (b)(6) 2023.During the procedure, there was a problem with the electric snare's closure when it was tightened.It was not possible to completely remove the polyp, and there was excessive burning of the surrounding intestinal mucosa.The procedure was completed with a similar captivator medium oval stiff snare.There no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: the suspect device lot number was not reported; therefore, the manufacture and expiration dates are unknown.Block e1: (initial reporter city) (b)(6).Block h6: imdrf device code a050702 captures the reportable event of loop cutting problems.
 
Additional Manufacturer Narrative
Block d4, h4: the suspect device lot number was not reported; however additional information received on july 4, 2023 stating the manufacture date was june 6, 2022 and the expiration date is on june 6, 2025.Block e1: (initial reporter city) (b)(6).Block h6: imdrf device code a050702 captures the reportable event of loop cutting problems.
 
Event or Problem Description

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17243156
Report Number3005099803-2023-03478
Device Sequence Number6840892
Product Code FDI
UDI-Device Identifier08714729019336
UDI-Public08714729019336
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562321
Device Catalogue Number6232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer07/04/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown